# SDR DHL2005781535

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT W/W AFT DOOR STOP FITTING BS 950 HAS PLAY.  REMOVED LT W/W AFT BODY FAIRING AT BS 950 AND FUEL VENT TUBE IAW B727 SRM 51-30-2.  FABRICATED ANGLES (2EA) FAIRING FROM 2024T3-050 PO 9001576 DIM 19.375 X 3.3125 X .75 X .75 (2EA) IAW B727 SRM 53-10-2 FIG 5, 51-20-1 FIG 7 AND 51-30-5.  TREATED AND PRIMED PARTS AND WEB AREA IAW B727 SRM 51-10-2.  INSTALLED ANGLES (2EA) FITTING IAW B727 SRM 51-30-2.
